# SDR ASAA2015010610167

- Difficulty date: January 6, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,092 hours, 7,395 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP ON GROUND AFTER POWER TRANSFER TO APU.  ACFT GROUNDED. QRH PROCEDURE RETURNED "SAT' INDICATION AFTER ABOUT 2 MINUTES.
